Edge domination on S− valued graphs

S. Kiruthiga Deepa, S. Mangala Lavanya, Mahadevan Chandramouleeswaran

Abstract


In this paper, we introduce the notion of edge domination on S−valued graphs and study some properties.


Full Text: PDF

How to Cite this Article:

S. Kiruthiga Deepa, S. Mangala Lavanya, Mahadevan Chandramouleeswaran, Edge domination on S− valued graphs, Journal of Mathematical and Computational Science, Vol 7, No 1 (2017), 59-67

Copyright © 2017 S. Kiruthiga Deepa, S. Mangala Lavanya, Mahadevan Chandramouleeswaran. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Journal of Mathematical and Computational Science

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.